Hi princesscolon, I am sorry things are going so rough for you now.
Most antidepressants are going to have side-effects when you stop taking them after long-term usage. It is important that you know that these are just side-effects and not withdrawls as antidepressants are not addictive...there is a big difference between the two, many people are not informed regarding this due to so much conflicting information on the Internet.
Antidepressants work different for each one of us. So I could tell you that Zoloft worked well for me and that Effexor XR is working great for me now but you may not get the same benefit from these medications. This is due to our having different body chemicals and how we break down, process medications that effect the way they work. Cymbalta is the newest antidepressant on the market so, doctors are really pushing that one as they are getting samples from drug reps and such.
What my recommendation would be if you do decide to restart an antidepressant is when you have problems, call your doctor. Like when your not sleeping, after day 2; call the doc and try to get something to help you sleep. Sometimes when first starting an antidepressant you may feel sick to your stomach, or like a motion sickness feeling, if it is an extreme thing and you don't feel like you can handle it then call your prescribing doctor and let them recommend another antidepressant for you...
Please post again and let us know how your doing and keep us updated...
Moderator: Heart & Cardiovascular Disease